JournalszaaVol. 27, No. 3pp. 323–338

Approximate Approximations with Data on a Perturbed Uniform Grid

  • Vladimir G. Maz'ya

    Linköping University, Sweden
  • Gunther Schmidt

    Weierstrass Institut für Angewandte Analysis und Stochastik, Berlin, Germany
  • Flavia Lanzara

    Università di Roma La Sapienza, Italy
Approximate Approximations with Data on a Perturbed Uniform Grid cover
Download PDF

Abstract

The aim of this paper is to extend the approximate quasi-interpolation on a uniform grid by dilated shifts of a smooth and rapidly decaying function to the case that the data are given on a perturbed uniform grid. It is shown that high order approximation of smooth functions up to some prescribed accuracy is possible.

Cite this article

Vladimir G. Maz'ya, Gunther Schmidt, Flavia Lanzara, Approximate Approximations with Data on a Perturbed Uniform Grid. Z. Anal. Anwend. 27 (2008), no. 3, pp. 323–338

DOI 10.4171/ZAA/1358